Table of Contents
International Journal of Stochastic Analysis
Volume 2012, Article ID 236327, 24 pages
http://dx.doi.org/10.1155/2012/236327
Research Article

Some Refinements of Existence Results for SPDEs Driven by Wiener Processes and Poisson Random Measures

Institut für Mathematische Stochastik, Leibniz Universität Hannover, Welfengarten 1, 30167 Hannover, Germany

Received 4 June 2012; Accepted 6 August 2012

Academic Editor: Hari Mohan Srivástava

Copyright © 2012 Stefan Tappe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Stefan Tappe, “The Yamada-Watanabe theorem for mild solutions to stochastic partial differential equations,” Electronic Communications in Probability, vol. 18, pp. 1–13, 2013. View at Publisher · View at Google Scholar
  • Stefan Tappe, “Foundations of the Theory of Semilinear Stochastic Partial Differential Equations,” International Journal of Stochastic Analysis, vol. 2013, pp. 1–25, 2013. View at Publisher · View at Google Scholar
  • Fred Espen Benth, and Paul Krühner, “Representation of Infinite-Dimensional Forward Price Models in Commodity Markets,” Communications in Mathematics and Statistics, vol. 2, no. 1, pp. 47–106, 2014. View at Publisher · View at Google Scholar
  • Yulin Song, “Derivative formula and exponential convergence for semilinear SPDEs driven by Lévy processes,” Statistics & Probability Letters, 2014. View at Publisher · View at Google Scholar
  • Paul Krühner, and Fred Espen Benth, “Derivatives pricing in energy markets: An infinite-dimensional approach,” SIAM Journal on Financial Mathematics, vol. 6, no. 1, pp. 825–869, 2015. View at Publisher · View at Google Scholar
  • Stefan Tappe, “Invariance of closed convex cones for stochastic partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 451, no. 2, pp. 1077–1122, 2017. View at Publisher · View at Google Scholar
  • Viet Son Pham, and Carsten Chong, “Volterra-type Ornstein–Uhlenbeck processes in space and time,” Stochastic Processes and their Applications, vol. 128, no. 9, pp. 3082–3117, 2018. View at Publisher · View at Google Scholar
  • Paul Krühner, and Fred Espen Benth, “Approximation of forward curve models in commodity markets with arbitrage-free finite-dimensional models,” Finance and Stochastics, vol. 22, no. 2, pp. 327–366, 2018. View at Publisher · View at Google Scholar